MathSciNet Relay Station
MathSciNet bibliographic data
MR825841 11S37 (11F70 22E50)
Henniart, Guy On the local Langlands conjecture for ${\rm GL}(n)$: the cyclic case. Ann. of Math. (2) 123 (1986), no. 1, 145–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement